SciELO - Scientific Electronic Library Online

 
vol.21 issue2PROCEDIMIENTO MATEMATICO PARA EVALUAR EL TRANSITO HACIA EMPRESAS DE CLASES. GENERALIDADES author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

ANANE, AOMAR; CHAKRONE, OMAR  and  GHANIM, MOHAMMED. SPECTRE D’ORDRE UN POUR UN PROBLEME HYPERBOLIQUE ET APPLICATIONS. Proyecciones (Antofagasta) [online]. 2002, vol.21, n.2, pp.109-125. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172002000200001.

We define and determine the spectrum of order one of the d’Alembertian operator. We resolve the Fredholm alternative and the nonlinear problem at resonance

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License